# SDR WX0A2025122932687

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 56,484 hours, 34,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R2 DOOR SLIDE RAFT GAUGE WINDOW COVER INOPERATIVE.  INSTALLED COVER AND REATTACHED IAW AMM 25-26-44-400-006-A"
